×

Found 7,707 Documents (Results 1–100)

100
MathJax

Inverse function theorem on the class of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 07523552

Russ. Math. Surv. 77, No. 1, 177-179 (2022); translation from Usp. Mat. Nauk 77, No. 1, 187-188 (2022).
MSC:  30C25 30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Functional and analytical properties of a class of mappings of quasiconformal analysis on Carnot groups. (English. Russian original) Zbl 07505240

Sib. Math. J. 63, No. 2, 233-261 (2022); translation from Sib. Mat. Zh. 63, No. 2, 283-315 (2022).
MSC:  30L10 30C65 47B33
PDF BibTeX XML Cite
Full Text: DOI

Teichmüller theory and applications to geometry, topology, and dynamics. Volume 3. Manifolds that fiber over the circle. (English) Zbl 07489395

Ithaca, NY: Matrix Editions (ISBN 978-1-943863-01-3/hbk). 241 p. (2022).
PDF BibTeX XML Cite

The existence of minimizers of energy for diffeomorphisms between two-dimensional annuli in \(\mathbb{R}^2\) and \(\mathbb{R}^3\). (English) Zbl 1483.31004

MSC:  31A05 30C70
PDF BibTeX XML Cite
Full Text: DOI

Identifying the structure of soil massifs by numerical quasiconformal mapping methods. (English. Russian original) Zbl 07485091

Cybern. Syst. Anal. 57, No. 6, 927-937 (2021); translation from Kibern. Sist. Anal. 57, No. 6, 94-105 (2021).
MSC:  86A22 86-08 74L10
PDF BibTeX XML Cite
Full Text: DOI

The exact domain of univalence on the class of holomorphic maps of a disc into itself with an interior and a boundary fixed points. (English. Russian original) Zbl 07485060

Izv. Math. 85, No. 5, 1008-1035 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 190-218 (2021).
MSC:  30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Functional and analytic properties of a class of mappings in quasi-conformal analysis. (English. Russian original) Zbl 07485056

Izv. Math. 85, No. 5, 883-931 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 58-109 (2021).
MSC:  30C65 31B15 46E35
PDF BibTeX XML Cite
Full Text: DOI

On the compactness of classes of the solutions of the Dirichlet problem. (English. Ukrainian original) Zbl 1477.30042

J. Math. Sci., New York 259, No. 1, 23-36 (2021); translation from Ukr. Mat. Visn. 18, No. 3, 319-337 (2021).
MSC:  30G20 30C62
PDF BibTeX XML Cite
Full Text: DOI

Parabolic index of an infinite graph and Ahlfors regular conformal dimension of a self-similar set. (English) Zbl 1477.31047

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 201-274 (2021).
MSC:  31E05 30C65
PDF BibTeX XML Cite
Full Text: DOI

Composition operators on Hardy-Sobolev spaces and BMO-quasiconformal mappings. (English. Russian original) Zbl 1480.46044

J. Math. Sci., New York 258, No. 3, 313-325 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 209-225 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Teichmüller space theory and classical problems of geometric function theory. (English. Russian original) Zbl 1482.30055

J. Math. Sci., New York 258, No. 3, 276-289 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 160-178 (2021).
MSC:  30C50 30F60 30C62
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasi-symmetric mappings and their generalizations on Riemannian manifolds. (English. Russian original) Zbl 1476.30092

J. Math. Sci., New York 258, No. 3, 265-275 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 145-159 (2021).
MSC:  30C65 30L10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software